# SDR DXTA2025032402771

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N846QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000095
- Aircraft time: 1,801 hours, 1,128 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG EXIT SIGN/LIGHT: DURING POWER ON CHECKLIST, FFOD, CHECKING EMER LIGHTS IN ARM, PER AOM, ALL EMER EXIT SIGN LIGHTS SHOULD BE ILLUMINATED. THE EXIT SIGN ABOVE THE FORWARD MONITOR IS NOT ILLUMINATED IN ARM OR IN THE ON POSITION CORRECTIVE ACTION; GAINE ACCESS TO FWD CABIN BULKHEAD LIGHT ASSEMBLY FOUND THAT EXIT LIGHT WAS DISCONNECTED, RECONNECTED EXIT LIGHT TO IT PROPER FUNCTION CLOSE ALL ACCESS THAT WAS GAINE REF 700 EWISM 20-75-05 NO DEFECT NOTED
